doi: 10.3934/era.2020083

Regularity criteria for weak solutions of the Magneto-micropolar equations

1. 

Department of Mathematics and Statistics, The University of New Mexico (UNM), Albuquerque, NM 87131, United States of America

2. 

Departamento de Matemática, Universidade Federal de Segipe (UFS), São Cristóvão, SE 49100-000, Brazil

* Corresponding author: Wilberclay G. Melo

Received  January 2020 Revised  April 2020 Published  August 2020

Fund Project: The first author is supported by NSF grant DMS-1148801

In this paper, we show that a weak solution $ (\mathbf{u},\mathbf{w},\mathbf{b})(\cdot,t) $ of the magneto-micropolar equations, defined in $ [0,T) $, which satisfies $ \nabla u_3, \nabla_{h} \mathbf{w}, \nabla_{h} \mathbf{b} $ $ \in L^{\frac{32}{7}}(0,T; $ $ L^2(\mathbb{R}^3)) $ or $ \partial_3 u_3, \partial_3 \mathbf{w}, \partial_3 \mathbf{b} \in L^{\infty}(0,T;L^2(\mathbb{R}^3)) $, is regular in $ \mathbb{R}^3\times(0,T) $ and can be extended as a $ C^\infty $ solution beyond $ T $.

Citation: Jens Lorenz, Wilberclay G. Melo, Suelen C. P. de Souza. Regularity criteria for weak solutions of the Magneto-micropolar equations. Electronic Research Archive, doi: 10.3934/era.2020083
References:
[1]

C. Cao and E. S. Titi, Global regularity criterion for the 3D Navier-Stokes equations involving one entry of the velocity gradient tensor, Arch. Ration. Mech. Anal., 202 (2011), 919-932.  doi: 10.1007/s00205-011-0439-6.  Google Scholar

[2]

C. Cao and J. Wu, Two regularity criteria for the $3D$ MHD equations, J. Differ. Equ., 248 (2010), 2263-2274.  doi: 10.1016/j.jde.2009.09.020.  Google Scholar

[3]

C. He, Regularity for solutions to the Navier-Stokes equations with one velocity component regular, Electron. J. Differencial Equations, 29 (2002), 13pp.  Google Scholar

[4]

X. Jia and Y. Zhou, Remarks on regularity criteria for the Navier-Stokes equations via one velocity component, Nonlinear Anal. Real World Appl., 15 (2014), 239-245.  doi: 10.1016/j.nonrwa.2013.08.002.  Google Scholar

[5]

I. Kukavica and M. Ziane, One component regularity for the Navier-Stokes equations, Nonlinearity, 19 (2006), 453-469.  doi: 10.1088/0951-7715/19/2/012.  Google Scholar

[6]

I. Kukavica and M. Ziane, Navier-Stokes equations with regularity in one direction, J. Math. Phys., 48 (2007), 065203, 10pp. doi: 10.1063/1.2395919.  Google Scholar

[7]

J. NeustupaA. Novotný and P. Penel, An interior regularity of a weak solution to the Navier-Stokes equations in dependence on one component of velocity, topics in mathematical fluid mechanics, Quad. Mat., 10 (2002), 163-183.   Google Scholar

[8]

J. Neustupa and P. Penel, Regularity of a suitable weak solution to the Navier-Stokes equations as a consequence of regularity of one velocity component, Applied Nonlinear Analysis., Kluwer/Plenum, New York, (1999), 391–402.  Google Scholar

[9]

E. E. Ortega-Torres and M. A. Rojas-Medar, Magneto-micropolar fluid motion: Global existence of strong solutions, Abstr. Appl. Anal., 4 (1999), 109-125.  doi: 10.1155/S1085337599000287.  Google Scholar

[10]

P. Penel and M. Pokorný, Some new regularity criteria for the Navier-Stokes equations containing gradient of the velocity, Appl. Math., 49 (2004), 483-493.  doi: 10.1023/B:APOM.0000048124.64244.7e.  Google Scholar

[11]

M. A. Rojas-Medar, Magneto-micropolar fluid motion: Existence and uniqueness of strong solutions, Math. Nachr., 188 (1997), 301-319.  doi: 10.1002/mana.19971880116.  Google Scholar

[12]

Z. Skalák, A note on the regularity of the solutions to the Navier-Stokes equations via the gradient of one velocity component, J. Math. Phys., 55 (2014), 121506, 6pp. doi: 10.1063/1.4904836.  Google Scholar

[13]

Z. Skalák, On the regularity of the solutions to the Navier-Stokes equations via the gradient of one velocity component, Nonlinear Anal., 104 (2014), 84-89.  doi: 10.1016/j.na.2014.03.018.  Google Scholar

[14]

Y. Wang, Regularity criterion for a weak solution to the three-dimensional magneto-micropolar fluid equations, Bound. Value Probl., 2013 (2013), 12pp. doi: 10.1186/1687-2770-2013-58.  Google Scholar

[15]

F. Wang, On global regularity of incompressile MHD equations in $\Bbb R^3$, J. Math. Anal. Appl., 454 (2017), 936-941.  doi: 10.1016/j.jmaa.2017.05.045.  Google Scholar

[16]

F. Wang and K. Wang, Global existence of 3D MHD equations with mixed partial dissipation and magnetic diffusion, Nonlinear Anal. Real World Appl., 14 (2013), 526-535.  doi: 10.1016/j.nonrwa.2012.07.013.  Google Scholar

[17]

Y. Wang and L. Gu, Global regularity of 3D magneto-micropolar fluid equations,, Appl. Math. Lett., 99 (2020), 105980, 9 pp. doi: 10.1016/j.aml.2019.07.011.  Google Scholar

[18]

B. Yuan, Regularity of weak solutions to magneto-micropolar fluid equations, Acta Math. Sci. Ser. B, 30 (2010), 1469-1480.  doi: 10.1016/S0252-9602(10)60139-7.  Google Scholar

[19]

Z. Zhang, A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component, Commun. Pure Appl. Anal., 12 (2013), 117-124.  doi: 10.3934/cpaa.2013.12.117.  Google Scholar

[20]

Z. Zhang, An almost Serrin-type regularity criterion for the Navier-Stokes equations involving the gradient of one velocity component, Z. Angew. Math. Phys., 66 (2015), 1707-1715.  doi: 10.1007/s00033-015-0500-7.  Google Scholar

[21]

Z. Zhang, Regularity criteria for the 3D MHD equations involving one current density and the gradient of one velocity component, Nonlinear Anal., 115 (2015), 41-49.  doi: 10.1016/j.na.2014.12.003.  Google Scholar

[22]

Z. Zhang and X. Yang, A note on the regularity criterion for the 3D Navier-Stokes equations via the gradient of one velocity component, J. Math. Anal. Appl., 432 (2015), 603-611.  doi: 10.1016/j.jmaa.2015.06.050.  Google Scholar

[23]

Z. Zhang and X. Yang, On the regularity criterion for the Navier-Stokes equations involving the diagonal entry of the velocity gradient, Nonlinear Anal., 122 (2015), 169-175.  doi: 10.1016/j.na.2015.04.005.  Google Scholar

[24]

Z. ZhangZ.-A. YaoP. LiC. Guo and M. Lu, Two new regularity criteria for the $3D$ Navier-Stokes equations via two entries of the velocity gradient tensor, Acta Appl. Math., 123 (2013), 43-52.  doi: 10.1007/s10440-012-9712-4.  Google Scholar

[25]

Z. ZhangD. Zhong and L. Hu, A new regularity criterion for the $3D$ Navier-Stokes equations via two entries of the velocity gradient tensor, Acta Appl. Math., 129 (2014), 175-181.  doi: 10.1007/s10440-013-9834-3.  Google Scholar

[26]

X. Zheng, A regularity criterion for the tridimensional Navier-Stokes equations in term of one velocity component, J. Differential Equations, 256 (2014), 283-309.  doi: 10.1016/j.jde.2013.09.002.  Google Scholar

[27]

Y. Zhou, A new regularity criterion for the Navier-Stokes equations in terms of the gradient of one velocity component, Methods Appl. Anal., 9 (2002), 563-578.  doi: 10.4310/MAA.2002.v9.n4.a5.  Google Scholar

[28]

Y. Zhou and M. Pokorný, On a regularity criterion for the Navier-Stokes equations involving gradient of one velocity component, J. Math. Phys., 50 (2009), 123514, 11pp. doi: 10.1063/1.3268589.  Google Scholar

[29]

Y. Zhou and M. Pokorný, On the regularity of the solutions of the Navier-Stokes equations via one velocity component, Nonlinearity, 23 (2010), 1097-1107.  doi: 10.1088/0951-7715/23/5/004.  Google Scholar

show all references

References:
[1]

C. Cao and E. S. Titi, Global regularity criterion for the 3D Navier-Stokes equations involving one entry of the velocity gradient tensor, Arch. Ration. Mech. Anal., 202 (2011), 919-932.  doi: 10.1007/s00205-011-0439-6.  Google Scholar

[2]

C. Cao and J. Wu, Two regularity criteria for the $3D$ MHD equations, J. Differ. Equ., 248 (2010), 2263-2274.  doi: 10.1016/j.jde.2009.09.020.  Google Scholar

[3]

C. He, Regularity for solutions to the Navier-Stokes equations with one velocity component regular, Electron. J. Differencial Equations, 29 (2002), 13pp.  Google Scholar

[4]

X. Jia and Y. Zhou, Remarks on regularity criteria for the Navier-Stokes equations via one velocity component, Nonlinear Anal. Real World Appl., 15 (2014), 239-245.  doi: 10.1016/j.nonrwa.2013.08.002.  Google Scholar

[5]

I. Kukavica and M. Ziane, One component regularity for the Navier-Stokes equations, Nonlinearity, 19 (2006), 453-469.  doi: 10.1088/0951-7715/19/2/012.  Google Scholar

[6]

I. Kukavica and M. Ziane, Navier-Stokes equations with regularity in one direction, J. Math. Phys., 48 (2007), 065203, 10pp. doi: 10.1063/1.2395919.  Google Scholar

[7]

J. NeustupaA. Novotný and P. Penel, An interior regularity of a weak solution to the Navier-Stokes equations in dependence on one component of velocity, topics in mathematical fluid mechanics, Quad. Mat., 10 (2002), 163-183.   Google Scholar

[8]

J. Neustupa and P. Penel, Regularity of a suitable weak solution to the Navier-Stokes equations as a consequence of regularity of one velocity component, Applied Nonlinear Analysis., Kluwer/Plenum, New York, (1999), 391–402.  Google Scholar

[9]

E. E. Ortega-Torres and M. A. Rojas-Medar, Magneto-micropolar fluid motion: Global existence of strong solutions, Abstr. Appl. Anal., 4 (1999), 109-125.  doi: 10.1155/S1085337599000287.  Google Scholar

[10]

P. Penel and M. Pokorný, Some new regularity criteria for the Navier-Stokes equations containing gradient of the velocity, Appl. Math., 49 (2004), 483-493.  doi: 10.1023/B:APOM.0000048124.64244.7e.  Google Scholar

[11]

M. A. Rojas-Medar, Magneto-micropolar fluid motion: Existence and uniqueness of strong solutions, Math. Nachr., 188 (1997), 301-319.  doi: 10.1002/mana.19971880116.  Google Scholar

[12]

Z. Skalák, A note on the regularity of the solutions to the Navier-Stokes equations via the gradient of one velocity component, J. Math. Phys., 55 (2014), 121506, 6pp. doi: 10.1063/1.4904836.  Google Scholar

[13]

Z. Skalák, On the regularity of the solutions to the Navier-Stokes equations via the gradient of one velocity component, Nonlinear Anal., 104 (2014), 84-89.  doi: 10.1016/j.na.2014.03.018.  Google Scholar

[14]

Y. Wang, Regularity criterion for a weak solution to the three-dimensional magneto-micropolar fluid equations, Bound. Value Probl., 2013 (2013), 12pp. doi: 10.1186/1687-2770-2013-58.  Google Scholar

[15]

F. Wang, On global regularity of incompressile MHD equations in $\Bbb R^3$, J. Math. Anal. Appl., 454 (2017), 936-941.  doi: 10.1016/j.jmaa.2017.05.045.  Google Scholar

[16]

F. Wang and K. Wang, Global existence of 3D MHD equations with mixed partial dissipation and magnetic diffusion, Nonlinear Anal. Real World Appl., 14 (2013), 526-535.  doi: 10.1016/j.nonrwa.2012.07.013.  Google Scholar

[17]

Y. Wang and L. Gu, Global regularity of 3D magneto-micropolar fluid equations,, Appl. Math. Lett., 99 (2020), 105980, 9 pp. doi: 10.1016/j.aml.2019.07.011.  Google Scholar

[18]

B. Yuan, Regularity of weak solutions to magneto-micropolar fluid equations, Acta Math. Sci. Ser. B, 30 (2010), 1469-1480.  doi: 10.1016/S0252-9602(10)60139-7.  Google Scholar

[19]

Z. Zhang, A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component, Commun. Pure Appl. Anal., 12 (2013), 117-124.  doi: 10.3934/cpaa.2013.12.117.  Google Scholar

[20]

Z. Zhang, An almost Serrin-type regularity criterion for the Navier-Stokes equations involving the gradient of one velocity component, Z. Angew. Math. Phys., 66 (2015), 1707-1715.  doi: 10.1007/s00033-015-0500-7.  Google Scholar

[21]

Z. Zhang, Regularity criteria for the 3D MHD equations involving one current density and the gradient of one velocity component, Nonlinear Anal., 115 (2015), 41-49.  doi: 10.1016/j.na.2014.12.003.  Google Scholar

[22]

Z. Zhang and X. Yang, A note on the regularity criterion for the 3D Navier-Stokes equations via the gradient of one velocity component, J. Math. Anal. Appl., 432 (2015), 603-611.  doi: 10.1016/j.jmaa.2015.06.050.  Google Scholar

[23]

Z. Zhang and X. Yang, On the regularity criterion for the Navier-Stokes equations involving the diagonal entry of the velocity gradient, Nonlinear Anal., 122 (2015), 169-175.  doi: 10.1016/j.na.2015.04.005.  Google Scholar

[24]

Z. ZhangZ.-A. YaoP. LiC. Guo and M. Lu, Two new regularity criteria for the $3D$ Navier-Stokes equations via two entries of the velocity gradient tensor, Acta Appl. Math., 123 (2013), 43-52.  doi: 10.1007/s10440-012-9712-4.  Google Scholar

[25]

Z. ZhangD. Zhong and L. Hu, A new regularity criterion for the $3D$ Navier-Stokes equations via two entries of the velocity gradient tensor, Acta Appl. Math., 129 (2014), 175-181.  doi: 10.1007/s10440-013-9834-3.  Google Scholar

[26]

X. Zheng, A regularity criterion for the tridimensional Navier-Stokes equations in term of one velocity component, J. Differential Equations, 256 (2014), 283-309.  doi: 10.1016/j.jde.2013.09.002.  Google Scholar

[27]

Y. Zhou, A new regularity criterion for the Navier-Stokes equations in terms of the gradient of one velocity component, Methods Appl. Anal., 9 (2002), 563-578.  doi: 10.4310/MAA.2002.v9.n4.a5.  Google Scholar

[28]

Y. Zhou and M. Pokorný, On a regularity criterion for the Navier-Stokes equations involving gradient of one velocity component, J. Math. Phys., 50 (2009), 123514, 11pp. doi: 10.1063/1.3268589.  Google Scholar

[29]

Y. Zhou and M. Pokorný, On the regularity of the solutions of the Navier-Stokes equations via one velocity component, Nonlinearity, 23 (2010), 1097-1107.  doi: 10.1088/0951-7715/23/5/004.  Google Scholar

[1]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[2]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[3]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020267

[4]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[5]

Bo Chen, Youde Wang. Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020268

[6]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[7]

Alberto Bressan, Wen Shen. A posteriori error estimates for self-similar solutions to the Euler equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 113-130. doi: 10.3934/dcds.2020168

[8]

Serena Dipierro, Benedetta Pellacci, Enrico Valdinoci, Gianmaria Verzini. Time-fractional equations with reaction terms: Fundamental solutions and asymptotics. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 257-275. doi: 10.3934/dcds.2020137

[9]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[10]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[11]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[12]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[13]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[14]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[15]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[16]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[17]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[18]

Anna Abbatiello, Eduard Feireisl, Antoní Novotný. Generalized solutions to models of compressible viscous fluids. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 1-28. doi: 10.3934/dcds.2020345

[19]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[20]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

 Impact Factor: 0.263

Metrics

  • PDF downloads (44)
  • HTML views (126)
  • Cited by (0)

[Back to Top]